# SDR ALGA107785

- Difficulty date: November 14, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N516AL
- Make and model: Urocop EC120B
- Aircraft serial: 1157
- Aircraft time: 2,594 hours
- System (JASC): 6200 · Main Rotor System
- Part: Unknown
- Condition: Worn
- Location: Main Rotor
- Part time: 470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEYOND LIMITS IN DROOP AREA.  REPLACED UNIT WITH NEW SERVICEABLE PART.
